# SDR YENA2022010300004

- Difficulty date: December 26, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 03039
- Aircraft time: 57,101 hours, 20,114 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Plenum
- Condition: Contaminated
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1632, BDA-JFK. MUSKY/MOLDY/CRAYON ODOR DETECTED UPON APPLICATION OF APU BLEED WHILE ON THE GROUND IN BERMUDA. ODOR NOTED THROUGHOUT THE ENTIRE AIRPLANE AND ALL CREW. ODOR SUBSIDED WITH REMOVAL OF APU BLEED. NOTICEABLE AGAIN ON CLIMBOUT. DEFINITELY FROM ENVIRO SYS. PERSISTENT LEVEL 1 ; PER TSM 05-50-00-810-831-A INSPECTED APU COMPT AND FOUND INLET PLENUM CONTAMINATED AND APU LOAD COMPRESSOR CAVITY DRAIN WITH OIL. PROCEEDED WITH LEVEL A DECONTAMINATION OF ECS PER AMM 21-00-00-615-802-A WITH ENGINE 1 &2. REF LP 3304420 ITEM 1 FOR APU DEFERRAL. " COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B(2). AIRCRAFT IS OK FOR SERVICE
